# SDR AALA202106099005

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 22,164 hours, 8,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS SHOWS DOOR R2 'CHECK DOOR PRESSURE. SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-22-00-614-002-A AND FAULT CLEARED.
